# SDR SWAA2025110520567

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB,  BS 500 - 500A, STRINGER 26L.   REPLACED THE WEB IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G-0, & DWG 143A7505, SHEET 124, SHEET 125, REV -.
